Neighborhood conditions for the existence of (g,f)-factors

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-4
JournalMathematical Journal of Ibaraki University
Publication statusPublished - 2004 May 1

Cite this

Neighborhood conditions for the existence of (g,f)-factors. / Matsuda, H.

In: Mathematical Journal of Ibaraki University, 01.05.2004, p. 1-4.

Research output: Contribution to journalArticle

@article{c0ead801e85945f2b71aec69a623b665,
title = "Neighborhood conditions for the existence of (g,f)-factors",
author = "H. Matsuda",
year = "2004",
month = "5",
day = "1",
language = "English",
pages = "1--4",
journal = "Mathematical Journal of Ibaraki University",

}

TY - JOUR

T1 - Neighborhood conditions for the existence of (g,f)-factors

AU - Matsuda, H.

PY - 2004/5/1

Y1 - 2004/5/1

M3 - Article

SP - 1

EP - 4

JO - Mathematical Journal of Ibaraki University

JF - Mathematical Journal of Ibaraki University

ER -